# SDR SWAA2022012476605

- Difficulty date: May 9, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,782 hours, 37,129 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER SEAL ON FLAP TRACK 3 ON ACCESS PANEL # 542BB AT LT WING / REPLACED RETAINER SEAL ON FLAP TRACK 3 ON ACCESS PANEL #542BB AT LT WING IAW B737-700 SRM 51-10-02
